# SDR CALA2024040400974

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 32,730 hours, 11,945 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: M0DREF539728
- Condition: Disconnected
- Location: Seat 20abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - RED SEAT MOUNTED EPL AT SEAT 20ABC DISCONNECTED RECONNECTED EPL REF AMM 33-51-11-960-802. OPC NORMAL VERIFIED ROW20 EPL OPS CHECK OK.
